# SDR SWAA2015051139525

- Difficulty date: May 7, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 65,937 hours, 53,127 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601390A
- Part serial: PA724
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT TE CRACKED.  R & R NR 6 SLAT IAW AMM.
